# SDR USAA030231

- Difficulty date: October 30, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N609AU
- Make and model: Boeing 757225
- Aircraft serial: 22205
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERCOSTAL CORRODED 2 INCHES BY 15 INCHES, CABIN FLOOR INTERCOSTAL AT LBL 24.75, BS 310.5-324.  DEFECTIVE PART REPLACED WITH IDENTICAL PART PER AMM SRM 51-10-2.  CORROSION LEVEL 2, TASK NR C53-221-02. (M)
